^It's possible that only the insoluble binders are getting into your stomach, though.
It probably depends on the drug
, and your snorting
has lackluster nasal bioavailability (probably below 36%, which is the rectal BA) and oral BA is lower than that. So snorting a dilaudid could end up with some drug in the stomach, but it's the stuff you absorbed nasally that would be causing most of the effects.
Like Potter already said it's not really an easy hypothesis to test. Taking diphenhydramine
) or another antihistamine
could also decrease nausea, but with opiates
sometimes it's best to just puke, especially if there is a chance some is absorbing through your stomach and your body is trying to eject it to avoid some extremely unpleasant effects (like an OD).
Plus you have to think about the psychological effects of throwing up while on drugs
. Even if you aren't really getting all of the drugs out of your body by puking, you could experience some type of placebo come-down effect simply because you expect to be less high after throwing up. If you've thrown up while drinking or taking drugs orally (which could possibly abort your high) then you've essentially "learned" this is what will happen from throwing up, thereby giving you the expectation effect.
OP, your question seems so simple, but in reality it's not an easy answer at all.